Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Erectile dysfunction, testicle pain, shrunken penis

Hi Sir, I have been suffering with ED for past 1 year. It all started with a fever where i experienced shivering in my hands and whole body while masturbating( i was suggested Kipnol and NISHQ).There was complete weakness in my body. after recovering from weakness,I experienced ED. I was recommended cialis(Megalis) 5mg,shelcol and Stablon with winofit (a day) by doctor BK Roy while on cialis everything was normal. The moment i stopped the medication after a month it again started.I also underwent many tests such as total testrostome which was CLIA-- 765.84 ng/dl and TSH 1.56 uu/ml , SERIUM PROLACTIN-- 7.54 ng/ml. RBS 97 mg/dl. After a while i started experiencing a slight pressure in my head(i felt as if i am getting slight dizziness( halka halka sur ghumna). i was recommended Cipam 10 mg and it worked fine.I also had eye tests and everything was normal in eye test. After this i used to take megalis 10mg whenever i had the urge for masturbation. I used to take it once in every 3 to 4 days. Now from few days i have joined a Gym and i can see that my pulse rate is approximately 92 to 94(self assessment). I have started experiencing diziness again and now for last 2-3 days even after megalis 10mg i am not getting proper erections and my body shivers when i try to masturbate. I have constant constipation problems and slight breathing problems. The breathing problems started after i started taking megalis. I work in shifts and sometime i have to follow irregular routines. I also smoke which I have reduced significantly. Currently i am taking Montek and Pentaloc 40 for stoamch and breathing problems. Quite often i feel slight pain in testicles( usually when my stomach is upset) and my penis is usually in a shrinked state.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
hello there,
Sir it would be nice if i could get details about your age and your sexual behavior also
There are lot of other details which you have told here.Your blood reports appears fine.Drugs,breathing problems,smoking are all individual risk factors for ED.
I would suggets that you get in touch with your physician and urologist for an expert advice
All the best
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor